# SDR C77A20150611003

- Difficulty date: June 9, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 21,204 hours, 12,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17013939001
- Condition: Corroded
- Location: Fuselage
- Part time: 10,454 hours, 5,910 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN RT FLOOR PANEL SUPPORT PN 170-13939-001 AT FRAME 17 ON RBL 29 HAS CORROSION.  X=5064  Y= 737.  R & R FRAME 17, RT FLOOR PANEL SUPPORT IAW SRM 51-41-01 & 51-43-01 ON WO 14988332G4 IAW EO E175-5300-110 REV 1 WO 1914398.
